Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.Please provide more information regarding your question so I can help you in detail.
What is your age?
Alcohol and smoking history?
Are you taking any medications?
Diabetes,hypertension or other medical history?
Since how long have you been suffering from?
Stress and anxiety?
Waiting for your response.
In my opinion both the drugs prescribed to you have the potential to cause sexual side effects.You should discuss with your prescribing doctor about the possible side effects of these medications.
Effects on your sexual function can include:
Antidepressants most likely to cause sexual side effects include:
Selective serotonin reuptake inhibitors (SSRIs), which include fluoxetine
Drugs that may cause erectile dysfunction include Propranolol (Inderal)
I hope this helps